T. Kobayashi, Residue formula for regular symmetry breaking operators, Contemporary Mathematics, vol. 714, pp. 175-193, Amer. Math.Soc., 2018, arXiv: 1709.05035. 10.1090/conm/714/14380.

We prove an explicit residue formula for a meromorphic continuation of conformally covariant integral operators between differential forms on Rn and on its hyperplane. The results provide a simple and new construction of the conformally covariant differential symmetry breaking operators between differential forms on the sphere and those on its totally geodesic hypersurface that were introduced in [Kobayashi-Kubo-Pevzner, Lect. Notes Math. (2016)]. Moreover, we determine the zeros of the matrix-valued regular symmetry breaking operators between principal series representations of O(n+1,1) and O(n,1).

DOI | arXiv | preprint ]

Home EnHome Jp

© Toshiyuki Kobayashi